Alert archive / Nebraska / Flash Flood Warnings in 2009
Flash Flood Warning 7, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Aug 24, 2009, 11:30 PM CDT for 4 counties in Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2009, 11:30 PM CDT (04:30 UTC)
- Expired
- Aug 25, 2009, 5:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Antelope County, NE, Boone County, NE, Madison County, NE, Pierce County, NE
The radar
The Omaha radar (KOAX), 156 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2098 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KOAX 250430
FFWOAX
NEC003-011-119-139-251030-
/O.NEW.KOAX.FF.W.0007.090825T0430Z-090825T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1130 PM CDT MON AUG 24 2009
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN BOONE COUNTY IN NORTHEAST NEBRASKA
NORTHWESTERN MADISON COUNTY IN NORTHEAST NEBRASKA
SOUTHERN ANTELOPE COUNTY IN NORTHEAST NEBRASKA
SOUTHWESTERN PIERCE COUNTY IN NORTHEAST NEBRASKA
* UNTIL 530 AM CDT TUESDAY
* AT 1127 PM CDT...DOPPLER RADAR HAS INDICATED 2 TO 4 INCHES OF RAIN
HAD FALLEN OVER AN AREA FROM NORTH OF TILDEN THROUGH ELGIN AND TO
WEST OF PETERSBURG. SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAIN
WILL CONTINUE ACROSS THE WARNED AREA THROUGH AT LEAST 100 AM. AN
ADDITIONAL INCH OR TWO OF RAIN IS LIKELY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELGIN...OAKDALE AND PETERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4204 9830 4225 9758 4204 9773 4190 9787
4174 9830
$$
CHERMOK4 follow-up statements
000
WGUS73 KOAX 250612
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
112 AM CDT TUE AUG 25 2009
NEC003-011-119-139-251030-
/O.CON.KOAX.FF.W.0007.000000T0000Z-090825T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE NE-MADISON NE-PIERCE NE-ANTELOPE NE-
112 AM CDT TUE AUG 25 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN ANTELOPE...
SOUTHWESTERN PIERCE...NORTHWESTERN MADISON AND NORTHERN BOONE
COUNTIES UNTIL 530 AM CDT...
AT 108 AM CDT...DOPPLER RADAR HAS INDICATED 3 TO 4 INCHES OF RAIN
HAD FALLEN OVER AN AREA FROM NORTH OF TILDEN THROUGH ELGIN AND TO
WEST OF PETERSBURG. INTERMITTENT AND SLOW MOVING THUNDERSTORMS WITH
VERY HEAVY RAIN WILL CONTINUE ACROSS THE WARNED AREA THROUGH THE
EARLY MORNING HOURS. AN ADDITIONAL INCH OR TWO OF RAIN IS LIKELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT...WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4204 9830 4225 9758 4204 9773 4190 9787
4174 9830
$$
KERN000
WGUS73 KOAX 250705
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
205 AM CDT TUE AUG 25 2009
NEC003-011-119-139-251030-
/O.CON.KOAX.FF.W.0007.000000T0000Z-090825T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE NE-MADISON NE-PIERCE NE-ANTELOPE NE-
205 AM CDT TUE AUG 25 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN ANTELOPE...
SOUTHWESTERN PIERCE...NORTHWESTERN MADISON AND NORTHERN BOONE
COUNTIES UNTIL 530 AM CDT...
AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS PARTS OF THE WARNED
AREA. A CLUSTER OF STORMS WAS LOCATED BETWEEN PETERSBURG...ELGIN AND
TILDEN. THIS WILL CAUSE AN ADDITIONAL 1 OR 2 INCHES OF RAIN IN THE
AREA THAT SAW 3 TO 4 INCHES OF RAIN EARLIER.
SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING
INCLUDE...ELGIN...OAKDALE...PETERSBURG AND TILDEN.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT...WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4204 9830 4225 9758 4204 9773 4190 9787
4174 9830
$$
MILLER000
WGUS73 KOAX 250908
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
408 AM CDT TUE AUG 25 2009
NEC003-011-119-139-251030-
/O.CON.KOAX.FF.W.0007.000000T0000Z-090825T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE NE-MADISON NE-PIERCE NE-ANTELOPE NE-
408 AM CDT TUE AUG 25 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN ANTELOPE...
SOUTHWESTERN PIERCE...NORTHWESTERN MADISON AND NORTHERN BOONE
COUNTIES UNTIL 530 AM CDT...
SOME LIGHT TO MODERATE RAIN CONTINUED TO FALL OVER THE WARNED AREA
AS OF 405 AM CDT. RUNOFF FROM EARLIER HEAVY RAIN SHOULD CONTINUE
EARLY THIS MORNING. THE HEAVIEST RAIN APPEARS TO HAVE OCCURRED IN
NORTHERN BOONE COUNTY AND SOUTHERN ANTELOPE COUNTY...ESPECIALLY
FROM ELGIN SOUTHWEST TOWARD WHEELER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT...WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4204 9830 4225 9758 4204 9773 4190 9787
4174 9830
$$
MILLER000
WGUS73 KOAX 251027
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
527 AM CDT TUE AUG 25 2009
NEC003-011-119-139-251039-
/O.EXP.KOAX.FF.W.0007.000000T0000Z-090825T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE NE-MADISON NE-PIERCE NE-ANTELOPE NE-
527 AM CDT TUE AUG 25 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN
ANTELOPE...SOUTHWESTERN PIERCE...NORTHWESTERN MADISON AND NORTHERN
BOONE COUNTIES WILL BE ALLOWED TO EXPIRE AT 530 AM CDT...
SOME LIGHT TO MODERATE RAIN CONTINUED TO FALL OVER THE WARNED AREA
AS OF 525 AM CDT. RUNOFF FROM EARLIER HEAVY RAIN SHOULD CONTINUE
EARLY THIS MORNING...BUT THE THREAT FOR FLASH FLOODING HAS ENDED.
THE HEAVIEST RAIN APPEARS TO HAVE OCCURRED IN NORTHERN BOONE COUNTY
AND SOUTHERN ANTELOPE COUNTY...ESPECIALLY FROM ELGIN SOUTHWEST
TOWARD WHEELER COUNTY. MINOR OVERFLOWS MAY OCCUR ON BEAVER CREEK AND
CEDAR CREEK.
IF FLOODING IS OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4204 9830 4225 9758 4204 9773 4190 9787
4174 9830
$$
MILLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 3:12 PM CDT, 8 hours 18 minutes earlier.
Area forecast discussion, Aug 24, 3:12 PM CDT, 8 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 312 PM CDT MON AUG 24 2009 .SHORT TERM...TONIGHT THROUGH TUESDAY. MAIN FORECAST CONCERNS WILL BE TIMING AND AREAL COVERAGE OF PRECIP LATE TONIGHT AS A COLD FRONT BEGINS TO MOVE INTO THE AREA. SUBJECTIVE UPPER AIR ANALYSIS AND WATER VAPOR IMAGERY INDICATED A SHORTWAVE MOVING OUT OF THE FOUR CORNERS REGION WITH 30 METER HEIGHT FALLS...BUT MORE NOTABLY A TROPICAL MOISTURE PLUME ATTACHED TO IT. AT THE SAME TIME...AN ADVANCING COLD FRONT WILL MERGE WITH THE UPPER TROUGH TO BRING A THREAT FOR PRECIPITATION TONIGHT...BUT MAINLY FOR AREAS NORTH OF I80...AND MOSTLY LATE TONIGHT OR AFTER MIDNIGHT. GIVEN LACK OF CONVERGENCE WITH THE NOSE OF THE LOW LEVEL JET FEEDING INTO THE FRONT...FAR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA SHOULD REMAIN DRY OVERNIGHT. ALSO BUMPED UP OVERNIGHT TEMPS A COUPLE OF DEGREES SINCE WINDS SHOULDNT DECOUPLE OVERNIGHT. ON TUESDAY...THE FRONT DOES MAKE SLOW PROGRESS SOUTHWARD THROUGH THE AREA THROUGH THE DAY. NOT SURE HOW MUCH CONVECTION WILL BE LEFT OVER BY DAYBREAK THOUGH...BUT THERES AT LEAST A SMALL CHANCE IN THE MORNING FOR NORTHERN PORTIONS OF THE CWFA...THEN A SLIGHTLY BETTER CHANCE IN THE AFTERNOON AS THE NEXT UPPER LEVEL IMPULSE...WHICH IS CURRENTLY LOCATED OVER SOUTHERN NEVADA...MOVES INTO THE REGION. OVERALL...SEVERE THREAT DURING THIS TIME IS RELATIVELY LOW...GIVEN LOW MAGNITUDE OF WIND SHEAR. HOWEVER...MOISTURE POOLING ALONG OR JUST NORTH OF THE FRONT COULD BE AN ISSUE ON TUESDAY AFTERNOON... WHICH COULD RESULT IN INCREASED INSTABILITY...BUT AGAIN...WIND SHEAR WOULD BE 25 TO 30 KTS AT BEST...THUS ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY. FORECAST CHALLENGES WILL GENERALLY BE THE PRECIPITATION ASSOCIATED WITH THE SFC FNT THAT REMAINS IN THE MIDWEST TUESDAY NIGHT THROUGH THURSDAY...THEN TEMPERATURES DURING THE PD. THE EVENING STARTS OUT WITH A SFC FNT FM SE NEBRASKA INTO CNTRL IA...WITH THE H85 IN THE AREA AS WELL. DEEP MOISTURE IS IN PLACE WITH H85 DEWPOINTS AROUND 16 DEG C AND H7 DEWPOINTS AROUND 6 DEG C. THE STRONGER MID LEVEL TROF HAS PASSED TO THE N FM THE UPR GRTLKS INTO SRN CANADA...MID LEVEL RIDGING OVR MT...AND AN AREA OF LOW PRES OVR MISSISSIPPI. FOR OUR AREA...WE HAVE SW FLOW ALOFT AND SHORTWAVE TROF ENERGY PASSING THROUGH WITH WEAK TROFINESS OVR CO. WITH UVV OVERNIGHT...AND DEEP MOISTURE IN PLACE...WOULD EXPECT SHRA/TSRA TO CONTINUE WITH AND BEHIND THE FNT OVR THE FCST AREA TUESDAY NIGHT. DEPENDING ON HOW STRONG THE FORCING IS...HEAVIER RAIN AMOUNTS COULD DEVELOP AS PWATS ARE AROUND 2 INCHES AND STORM MOTIONS ARE ON THE SLOW SIDE...AROUND 10KTS. WED THRU WED NIGHT...THE SFC FNT SLOWLY PUSHES SOUTHWARD...HOWEVER...MID LEVEL TROF ENERGY REMAINS OVR THE REGION. THUS...WILL HOLD ON THE SHRA/ISOLD TSRA FOR ESPECIALLY THE SOUTHEAST HALF TO ONE THIRD OF THE CWA. THURSDAY AND THURSDAY NIGHT...THE MID LEVEL TROF AND MOISTURE PUSH FAR ENOUGH OUT OF THE AREA...SO THAT ONLY LINGERING SHOWERS HAVE BEEN MENTIONED IN THE SOUTHEAST. THERE IS BETTER MODEL TO MODEL CONTINUITY WITH THE EXTENDED IN THAT FRI THRU MON...HOWEVER THE MODELS HAVE BEEN WAFFLING ON THE STRENGTH OF THE TROF OVR THE GRTLKS. THE LATEST ECMWF AND CANADIAN HAVE A BROADER TROF WHICH EXTENDS WELL INTO THE PLAINS...WHILE THE GFS IS WEAKER. LEANING WITH THE ECMWF/CANADIAN TRENDED COOLER WITH THE HIGHS FRI-MON. MOSTLY BELOW NORMAL TEMPERATURES ARE EXPECTED WEDNESDAY THRU MONDAY WITH HIGHS IN THE LOWER 70S TO LOWER 80S. && .AVIATION... TAF SITES KOFK/KOMA/KLNK 24/18Z TAF ISSUANCE... ADVANCING COLD FRONT AND IMPENDING THREAT FOR PRECIP ARE THE PRIMARY CHALLENGES. UNTIL THEN...VFR CONDITIONS PREVAIL WITH GUSTY WINDS THIS AFTERNOON...BUT GUSTS SHOULD DIMINISH BY 00Z-01Z. FRONT SHOULD AFFECT KOFK FIRST...WITH A THREAT FOR -TSRA FROM ABOUT 05Z-09Z... THEN A WIND SWITCH TO THE NORTHWEST WITH A THREAT FOR -SHRA FROM 09Z-14Z. SIMILAR CONDITIONS EXPECTED AT KLNK/KOMA...WITH A THREAT FOR PRECIP NOT EXPECTED UNTIL ABOUT 12Z-18Z WITH JUST -SHRA AND A CB GROUP MENTIONED SINCE ITS SO FAR OUT. LLWS ALSO APPEARS TO BE A CONCERN AT ALL TAF SITES AS THE LOW LEVEL JET INCREASES OVERNIGHT...FROM ABOUT 03Z-09Z. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && DEWALD/ZAPOTOCNY/DEWALD
Hazardous weather outlook, Aug 24, 5:28 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 528 PM CDT MON AUG 24 2009 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-251230- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 528 PM CDT MON AUG 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS PORTIONS OF NORTHEAST NEBRASKA AND NORTHWEST IOWA...MAINLY NORTH OF INTERSTATE 80. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER A FEW ISOLATED SEVERE STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY AFTERNOON AND EVENING ALONG A COLD FRONT AS IT SLOWLY MOVES THROUGH THE AREA. AGAIN...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT ISOLATED DAMAGING WINDS AND LARGE HAIL MAY OCCUR. THE FRONT WILL CONTINUE TO DRIFT SOUTHWARD TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THE CHANCE FOR THUNDERSTORMS WILL LINGER...MAINLY SOUTH OF INTERSTATE 80. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR TUESDAY.
In the hours before
Local storm report, Aug 24, 9:49 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
949 PM CDT MON AUG 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL ELGIN 41.98N 98.08W
08/24/2009 E0.88 INCH ANTELOPE NE TRAINED SPOTTER
&&
CHERMOKLocal storm report, Aug 24, 10:02 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1002 PM CDT MON AUG 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HEAVY RAIN ELGIN 41.98N 98.08W
08/24/2009 E0.50 INCH ANTELOPE NE LAW ENFORCEMENT
HALF INCH OF RAIN IN 25 MINUTES
&&
KERNLocal storm report, Aug 24, 10:10 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1010 PM CDT MON AUG 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST OAKDALE 42.07N 97.97W
08/24/2009 E60 MPH ANTELOPE NE CO-OP OBSERVER
&&
KERNLocal storm report, Aug 24, 10:17 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1017 PM CDT MON AUG 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HEAVY RAIN ELGIN 41.98N 98.08W
08/24/2009 E1.00 INCH ANTELOPE NE LAW ENFORCEMENT
ONE INCH IN 50 MINUTES AND STILL RAINING
&&
KERNLocal storm report, Aug 24, 11:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1113 PM CDT MON AUG 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM HEAVY RAIN ELGIN 41.98N 98.08W
08/24/2009 E2.25 INCH ANTELOPE NE LAW ENFORCEMENT
2 HOUR TOTAL. STILL COMING DOWN.
&&
KERNThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 9:47 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 58 min |
| Aug 24, 10:21 PM CDT | Areal Flood Advisory | OAX | Antelope, Boone | 116 min |
Nearby
Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.